Advertisement

The combined quasineutral and low Mach number limit of the Navier–Stokes–Poisson system

  • Xinghong PanEmail author
  • Lu Zhu
Article
  • 24 Downloads

Abstract

In this paper, the quasineutral limit of the compressible Navier–Stokes–Poisson system in the critical \(L^p\)-type Besov space is considered. More precisely, we will show that the solution of compressible Navier–Stokes–Poisson equations will converge to that of incompressible Navier–Stokes equations in the \(L^p\) framework when the Debye length is proportional to the Mach number and tends to zero. Moreover, the convergence rate will be obtained.

Keywords

Quasineutral limit Navier–Stokes–Poisson Debye length 

Mathematical Subject Classification

35Q35 76W05 

Notes

Acknowledgements

The first author is supported by the Fundamental Research Funds of Nanjing University of Aeronautics and Astronautics (No. 56SYAH17070), Natural Science Foundation of Jiangsu Province (No. SBK2018041027) and National Natural Science Foundation of China (No. 11801268). The second author is supported by the NSF grant of China (No. 11626081) and the Fundamental Research Funds for the Central Universities (No. 2014B14014).

References

  1. 1.
    Degond, P.: Mathematical modelling of microelectronics semiconductor devices, some current topics on nonlinear conservation laws. In: AMS/IP Stud. Adv. Math., vol. 15, Am. Math. Sco., Providence, RI, pp. 77–110 (2007)Google Scholar
  2. 2.
    Wang, S.: Quasineutral limit of Euler–Poisson system with and without viscosity. Commun. Partial Differ. Equ. 29(3–4), 419–456 (2004)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Wang, S., Jiang, S.: The convergence of the Navier–Stokes–Poisson system to the incompressible Euler equations. Commun. Partial Differ. Equ. 31(4–6), 571–591 (2006)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Gasser, I., Marcati, P.: The combined relaxation and vanishing Debye length limit in the hydrodynamic model for semiconductors. Math. Methods Appl. Sci. 24(2), 81–92 (2001)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Donatelli, D., Marcati, P.: A quasineutral type limit for the Navier–Stokes–Poisson system with large data. Nonlinearity 21(1), 135–148 (2008)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Donatelli, D., Feireisl, E., Novotny, A.: On the vanishing electron-mass limit in plasma hydrodynamics in unbounded media. J. Nonlinear Sci. 22(6), 985–1012 (2012)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Donatelli, D., Feireisl, E., Novotny, A.: Scale analysis of a hydrodynamic model of plasma. M3AS Math. Models Methods Appl. Sci. 25(2), 371394 (2015)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Donatelli, D., Marcati, P.: Analysis of oscillations and defect measures for the quasineutral limit in plasma physics. Arch. Rat. Mech. Anal. 206(1), 159–188 (2012)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Donatelli, D., Marcati, P.: Quasineutral limit, dispersion and oscillations for Korteweg type fluids. SIAM J. Math. Anal. 47(3), 2265–2282 (2015)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Ju, Q., Li, F., Li, H.: The quasineutral limit of compressible Navier–Stokes–Poisson system with heat conductivity and general initial data. J. Differ. Equ. 247(1), 203–224 (2009)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Ju, Q., Li, F., Wang, S.: Convergence of the Navier–Stokes–Poisson system to the incompressible Navier–Stokes equations. J. Math. Phys. 49(7), 073515, 8 (2008)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Ju, Q., Li, Y., Wang, S.: Rate of convergence from the Navier–Stokes–Poisson system to the incompressible Euler equations. J. Math. Phys. 50(1), 013533, 12 (2009)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Danchin, R.: Zero Mach number limit in critical spaces for compressible Navier–Stokes equations. Ann. Sci. École Norm. Sup. (4) 35(1), 27–75 (2002)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Danchin, R.: Zero Mach number limit for compressible flows with periodic boundary conditions. Am. J. Math. 124(6), 1153–1219 (2002)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Desjardins, B., Grenier, E., Lions, P.L., Masmoudi, N.: Incompressible limit for solutions of the isentropic Navier–Stokes equations with Dirichlet boundary conditions. J. Math. Pures Appl. 78, 461-71 (1999)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Danchin, R., He, L.: The incompressible limit in \(L^p\) type critical spaces. Math. Ann. 366(3–4), 1365–1402 (2016)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Lions, P.L., Masmoudi, N.: Incompressible limit for a viscous compressible fluid. J. Math. Pures Appl. 77, 585–627 (1998)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Bahouri, H., Chemin, J.Y., Danchin, R.: Fourier Analysis and Nonlinear Partial Differential Equations, vol. 343, p. xvi+523. Springer, Heidelberg (2011)zbMATHGoogle Scholar
  19. 19.
    Chemin, J.Y.: Théorèmes d’unicité pour le système de Navier–Stokes tridimensionnel, (French) [Uniqueness theorems for the three-dimensional Navier–Stokes system]. J. Anal. Math. 77, 27–50 (1999)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Kozono, H., Yamazaki, M.: Semilinear heat equations and the Navier–Stokes equations with distributions in new function spaces as initial data. Commun. Partial Differ. Equ. 19, 959–1014 (1994)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Cannone, M., Meyer, Y., Planchon, F.: Solutions auto-similaires des équations de Navier-Stokes. (French) [Self-similar solutions of Navier-Stokes equations] Séminaire sur les Équations aux Dérivées Partielles, 1993–1994, Exp. No. VIII, p 12. École Polytech, Palaiseau (1994)Google Scholar
  22. 22.
    Donatelli, D.: Local and global existence for the coupled Navier–Stokes–Poisson problem. Quart. Appl. Math. 61, 345–361 (2003)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Zhang, Y., Tan, Z.: On the existence of solutions to the Navier–Stokes–Poisson equations of a two-dimensional compressible flow. Math. Methods Appl. Sci. 30(3), 305–329 (2007)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Hao, C., Li, H.: Global existence for compressible Navier–Stokes–Poisson equations in three and higher dimensions. J. Differ. Equ. 246(12), 4791–4812 (2009)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Chikami, N., Danchin, R.: On the global existence and time decay estimates in critical spaces for the Navier–Stokes–Poisson system. Math. Nachr. 290(13), 1939–1970 (2017)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Chikami, N., Ogawa, T.: Well-posedness of the compressible Navier–Stokes–Poisson system in the critical Besov spaces. J. Evol. Equ. 17(2), 717–747 (2017)MathSciNetzbMATHGoogle Scholar
  27. 27.
    Zheng, X.: Global well-posedness for the compressible Navier–Stokes–Poisson system in the \(L^p\) framework. Nonlinear Anal. 75(10), 4156–4175 (2012)MathSciNetzbMATHGoogle Scholar
  28. 28.
    Wu, Z., Wang, W.: Pointwise estimates for bipolar compressible Navier–Stokes–Poisson system in dimension three. Arch. Ration. Mech. Anal. 226(2), 587–638 (2017)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Tan, Z., Yang, T., Zhao, H., Zou, Q.: Global solutions to the one-dimensional compressible Navier–Stokes–Poisson equations with large data. SIAM J. Math. Anal. 45(2), 547–571 (2013)MathSciNetzbMATHGoogle Scholar
  30. 30.
    Li, H.L., Matsumura, A., Zhang, G.: Optimal decay rate of the compressible Navier–Stokes–Poisson system in \(R^3\). Arch. Ration. Mech. Anal. 196(2), 681–713 (2010)MathSciNetzbMATHGoogle Scholar
  31. 31.
    Wang, Y.: Decay of the Navier–Stokes–Poisson equations. J. Differ. Equ. 253(1), 273–297 (2012)MathSciNetzbMATHGoogle Scholar
  32. 32.
    Bie, Q., Wang, Q., Yao, Z.: Optimal decay rate for the compressible Navier-Stokes-Poisson system in the critical \(L^p\) framework. J. Differ. Equ. 263(12), 8391–8417 (2017)zbMATHGoogle Scholar
  33. 33.
    Danchin, R.: Global existence in critical spaces for compressible Navier–Stokes equations. Invent. Math. 141(3), 579–614 (2000)MathSciNetzbMATHGoogle Scholar
  34. 34.
    Charve, F., Danchin, R.: A global existence result for the compressible Navier–Stokes equations in the critical \(L^p\) framework. Arch. Ration. Mech. Anal. 198(1), 233–271 (2010)MathSciNetzbMATHGoogle Scholar
  35. 35.
    Chen, Q., Miao, C., Zhang, Z.: Global well-posedness for compressible Navier–Stokes equations with highly oscillating initial velocity. Commun. Pure Appl. Math. 63(9), 1173–1224 (2010)MathSciNetzbMATHGoogle Scholar
  36. 36.
    Haspot, B.: Existence of global strong solutions in critical spaces for barotropic viscous fluids. Arch. Ration. Mech. Anal. 202(2), 427–460 (2011)MathSciNetzbMATHGoogle Scholar
  37. 37.
    Chemin, J.Y.: Localization in Fourier space and Navier-Stokes system. Phase space analysis of partial differential equations, Vol. I, 53-135, Pubbl. Cent. Ric. Mat. Ennio Giorgi, Scuola Norm. Sup., Pisa (2004)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsNanjing University of Aeronautics and AstronauticsNanjingPeople’s Republic of China
  2. 2.College of ScienceHohai UniversityNanjingPeople’s Republic of China

Personalised recommendations